MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE; WIRE, GUIDE, CATHETER
Model Number 2000
Medical Device Problem Codes Entrapment of Device (1212); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that detachment of device occurred.The target lesion was located in the coronary artery.A floppy 182cm j choice guidewire was used for treatment.However, during procedure, entrapment occurred when removing the device.The guidewire tip fracture remained inside the patient's body.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The guidewire returned inside of a protective hoop and together with its original opened cardboard box.The guidewire was easily removed from the protective hoop.The guidewire was inspected and the distal tip was found stretched.No more visual damages were found in the device.Microscopic inspection revealed that the distal tip of the guidewire was inspected and it was possible to observe that the spring was stretched.The core wire was detached from the distal end solder ball; the solder ball remained attached to the spring tip.Dimensional inspection revealed that the overall length and distal tip outer diameter (od) was not within specifications due to the stretched spring tip.The middle section od and the proximal section od were within specifications.
 
Event or Problem Description

Brand Name
CHOICE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9438400
Report Number2134265-2019-15223
Device Sequence Number14041746
Product Code DQX
UDI-Device Identifier08714729252351
UDI-Public08714729252351
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2021
Device Model Number2000
Device Catalogue Number2000
Device Lot Number0023469841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2020
Initial Date Received by Manufacturer 11/29/2019
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;